# SDR DXTA200500841

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 7,132 hours, 4,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 819
- Condition: Intermittent
- Location: Emergency Lights
- Part time: 4,165 hours, 2,575 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM NOT WORKING PROPERLY.  WITH SWITCH IN ARM, EXTERIOR LIGHTS ILLUMINATE AND BACK HALF OF CABIN LIGHTS ILLUMINATE.  FOUND 5G SWITCH ACTIVATED.  REPLACED AFT BATTERY PACK DUE TO SW BEING TO SENSITIVE.  OPS OK IAW CE750 M/M 33-50-01.
